U.S. doctors online nowAsk doctors free
CA
A 36-year-old female asked:

i am having a severe reaction to poison oak. i am already taking 20 mg/day of prednisone midday, with 60 mg of allegra, plus 60 mg of allegra around midnight. (all since saturday). my rash is still spreading. swelling has gone down significantly, but

1 doctor answer2 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Contamination: You are likely still having contact with the resin. You need to clean up every article which might have contacted poison oak with dish detergents (wear gloves while during it). This includes the interior of your car , the steering wheel, shoes, clothing etc. Otherwise your rash will act up again after stopping the prednisone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Is there an association between my type 2 diabetes and an allergic reaction to both lantus and levemir (insulin detemir)?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
No: You can have allergic reaction to any medicine, but Lantus and Levemir (insulin detemir) are two different compounds used for the same indication patients with diabetes ave no association with what your question? Is.
A 54-year-old male asked:

Pain in leg vains and swelling painfull to the touch?

2 doctor answers3 doctors weighed in
Dr. Frederick Buechel, jr. md
Orthopedic Surgery 26 years experience
Phlebitis & others: Pain and inflammation of the leg veins is called phlebitis. When this occurs it can be painful to the touch. The worrisome condition for which you need to get checked is a blood clot (deep venous thrombosis, dvt). This can be checked with a duplex ultrasound of your leg veins to make sure there is flow that is not blocked by a clot in your vein. There are many reasons for swelling so get checked!
A member asked:

I am noticing small red rash on my feet and hands. Mainly on my big toes and ony palms. Any suggestion to what it is?

2 doctor answers5 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Depends on your hist: It all depends on your medical history. Your medical history (how this all developed, what medical issues you normally have, what medicines you take, lifestyle considerations), is what lets your doctor know what risk factors you have and allows him/her to narrow the list of possibilities down and come up with just a few possible diagnoses to choose from. Looking at the rash helps too.
Homestead, FL
A 24-year-old female asked:

Around my aunt eye there is some swelling , some pain , itchy. The pain level is a 5 on a scale 1-10 . Should we be concerned ?

1 doctor answer1 doctor weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
See an eye doctor: Swelling and pain around the eye may be caused by an infection. If left untreated, it can potentially get into the eye socket and even the brain. Your aunt should be evaluated by an eye doctor immediately.
WI
A 42-year-old female asked:

Last night I had major tingling all over the palm or my right hand. I do computer based work all day and ipad at night. Is this carpal..?

1 doctor answer3 doctors weighed in
Dr. Clarence Wimberly
Specializes in Family Medicine
Hand numbness: There is a good chance that what you are describing is carpal tunnel syndrome. If this continues wear a wrist splint at night. If this does not solve the numbness then you need to discuss this with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.